MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO.; Stimulator, spinal-cord, totally implanted for pain relief

MEDTRONIC PUERTO RICO OPERATIONS CO.; Stimulator, spinal-cord, totally implanted for pain relief
Model Number 977118
Medical Device Problem Codes Failure to Deliver Energy (1211); High impedance (1291); Energy Output Problem (1431)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented with an inability to adjust groups on the remote and feeling tonic stimulation.An impedance check was performed and identified high impedance on multiple contacts, with contacts 1, 2, 4, 8, and 10 documented at 40,000, and multiple contacts marked as ¿avoid,¿ including contacts 1, 2, 4, 8, 10, and contact 0.Programming was performed around the high impedances, after which the patient reported great coverage.The ability to make necessary adjustments on the remote was double-checked and adjustments were able to be made.The issue was reported as resolved, and no patient injury or adverse outcome was reported.The manufacturer representative (rep) indicated they would send any further information as they become aware.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Common Device Name
Stimulator, spinal-cord, totally implanted for pain relief
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25503652
Report Number3004209178-2026-10016
Device Sequence Number10520581
Product Code LGW
UDI-Device Identifier00763000558826
UDI-Public(01)00763000558826(17)260428
Combination Product (Y/N)N
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2026
Device Model Number977118
Device Catalogue Number977118
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date06/15/2026
Date Device Manufactured05/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexFemale